Discussions By Condition: Medical Stories

Tired

Posted In: Medical Stories 1 Replies
  • Posted By: everypeak
  • February 15, 2011
  • 05:09 PM

:confused: For the last six years I have been going through this and I am no closer today then I was back then knowing why this is happening! First off I have been diagnosed with high blood pressure, Asthma, a Autoimmune disorder. I have had hives everyday and night for the last 6 years I feel like I am allergic to everything, I also have lost the feeling in both my feet and when I drive now I cant feel the foot pedals at all cant keep an open back shoe on keep walking out of it have had cuts on my foot but I dont know how they got there. I have severe leg and feet and hand cramps every night that keep me awake! I cant stand for long periods of time without becoming extremely exhausted. My feet and hands tingle and burn all the time. My life has changed drastically because there is so much I can no longer do because of all of this! Anyone have any idea what this might be?

Reply Flag this Discussion

1 Replies:

  • :confused: For the last six years I have been going through this and I am no closer today then I was back then knowing why this is happening! First off I have been diagnosed with high blood pressure, Asthma, a Autoimmune disorder. I have had hives everyday and night for the last 6 years I feel like I am allergic to everything, I also have lost the feeling in both my feet and when I drive now I cant feel the foot pedals at all cant keep an open back shoe on keep walking out of it have had cuts on my foot but I dont know how they got there. I have severe leg and feet and hand cramps every night that keep me awake! I cant stand for long periods of time without becoming extremely exhausted. My feet and hands tingle and burn all the time. My life has changed drastically because there is so much I can no longer do because of all of this! Anyone have any idea what this might be? Are you on lisinipril for your high BP? After 10yrs of taking Lisinipril, I had to rush my Mother to the ER last week. She had broken out with hives all over. The Dr.'s knew it was an allergic reaction to Lisinipril. One day her upper lip was swollen and the next day only her botom lip was swollen. She also had hives on her face and an eyelid. They said it was a typical Lisinipril reaction. They said it can happen when it is first started or after you have been taking it for a long time. The ER Dr also told us that she had 5 other patients in the hospital for Lisinipril allergic reactions. She was given 60mg of Prednisone for 7 days; and told to take OTC Benadryl (up to 2 every 4hrs) and generic Zantac (to ease stomach irritation fr the prednisone). The hives on her legs, butt, and arms covered almost every inch. Something to consider if you haven't addressed it yet. Hope you get better soon!
    WildMystery 8 Replies
    • February 20, 2011
    • 00:56 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.